# SDR DLM11960937

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Component: 863701
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LEFT GEAR POSITION INDICATOR RED ON SYNOPTIC PAGE, POSITION SHOWED GREEN ON MAIN PILOT PANEL.  MANUAL POSITION INDICATOR SHOWED DOWN AND LOCKED.  CREW WENT THROUGH ALTERNATE EXTENSION PROCEDURE.  DECLARED EMERGENCY AND LANDING WAS NORMAL.  GEAR WAS PINNED ON RUNWAY AND AIRCRAFT TOWED TO GATE.  REPLACED SECONDARY SENSOR D1-82 ON LEFT MAIN GEAR. PERFORMED NORMAL CHECK-OUT OF POSITION SYSTEM.  ALL GEAR POSITION LIGHTS NOW NORMAL.  RESET ALTERNATE GEAR EXTENSION SYSTEM.
